MAUDE Adverse Event Report: ARTHREX, INC. HD SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUT; LAPAROSCOPE

ARTHREX, INC. HD SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUT; LAPAROSCOPE
Model Number HD SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUT
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is overheating and turns purple without handling the cable.There was no harm or adverse event for patient, operator or third party reported.No further information received.Update avoe 22-jul-2022: it was confirmed that the overheating of the device was not linked to any surgery and the issue with the picture was noticed during the incoming check at the office.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the device is overheating and turns purple without handling the cable.The reported event was partly confirmed.The service evaluation revealed that the device gets very hot after a few minutes due to a defective electronic.However the device does not turn purple without handling the cable.

Brand Name
HD SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUT
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19454737
Report Number1220246-2024-04791
Device Sequence Number7024696
Product Code GCJ
UDI-Device Identifier00888867218239
UDI-Public00888867218239
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHD SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUT
Device Catalogue NumberAR-3210-0021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown